# SDR DL73S980089

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 000AE908T06
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 12000, THE MASTER CAUTION AND HYD LIGHTS ILLUMINATED ON GLARESHIELD PANEL.  ENG NR 2 HYD PUMP LOW PRESSURE ILLUMINATED ON OVERHEAD PANEL, QTY WENT TO 0.  RETURNED TO ATLANTA.  MTC IN PROGRESS, BROKEN HYD PRESS LINE RT ENG PUMP.  REPLACED LINE.
